# SDR 96ZZZX3563

- Difficulty date: June 27, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5469X
- Make and model: Cessna P210N
- Aircraft serial: P21000507
- Engine: Cont TSIO520P
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Lever Arm
- Part number: 63255523
- Condition: Loose
- Location: Air Throttle
- Part time: 1,864 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE C/W CESSNA SEB95-15R1, THROTTLE CONTROL LEVER INSPECTION.  FOUND LEVER LOOSE AT SHAFT ATTACHMENT; ALSO, FOUND METERING UNIT LEVER LOOSE ON ITS SHAFT.  CESSNA SB ONLY DEALS WITH AIRFRAME CONTROL ATTACHMENT.  SUSPECT CAUSE, INCORRECT OVERHAUL PROCEDURES OR POOR WORKMANSHIP.
